edoc

Items where Author is "Alberti, Giovanni"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed
Jump to: 2014 | 2013
Number of items: 4.

2014

Alberti, Giovanni and Bianchini, Stefano and Crippa, Gianluca. (2014) A uniqueness result for the continuity equation in two dimensions. Journal of the European Mathematical Society, Vol. 16, H. 2. S. 201-234.

Alberti, Giovanni and Crippa, Gianluca and Mazzucato, Anna L.. (2014) Exponential self-similar mixing and loss of regularity for continuity equations. Comptes rendus mathematique, Vol. 352, no. 11. S. 901-906.

Alberti, Giovanni and Bianchini, Stefano and Crippa, Gianluca. (2014) On the Lp-differentiability of certain classes of functions. Revista matemática Iberoamericana, Vol. 30, no. 1. S. 349-367.

2013

Alberti, Giovanni and Bianchini, Stefano and Crippa, Gianluca. (2013) Structure of level sets and Sard-type properties of Lipschitz maps. Annali della Scuola Normale di Pisa - Classe di Scienze, 12 (4). pp. 863-902.

This list was generated on Fri Nov 17 22:29:58 2017 CET.